Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    tke61 is offline New Member
    Join Date
    Aug 2003

    gyno possibility

    wassup, im takin 250 mf of sust a week, first cycle, im fixin to take my last shot and i was wonderin if there is a risk for gyno?
    i havent had any signs so far. also have very low bf. like 8 or 9%
    not taken any anti e's so far
    i have heard that my dose is too low for any side effects
    any comments? thanks guys

  2. #2
    halifaxsteve is offline Member
    Join Date
    Apr 2003
    there is always a risk of gyno, even at low doses, but yes, they are less likely.

    do you have any anti-e's on hand? what are your plans for PCT? your sould take nolva and clomid post-cycle...gyno is still a threat then.

  3. #3
    D3m3nt3d's Avatar
    D3m3nt3d is offline AR's Whore D'Oeuvre
    Join Date
    Jan 2002
    Southside Jamaican Queens
    point blank...gyno is going to be a chance on any "TRUE" cycle. Always have anti e's

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts